# SDR SWAA2022030245213

- Difficulty date: February 1, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 21,783 hours, 9,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 500I STR 21L GUSSET CRACKED. / REMOVED & REPLACED GUSSET FWD CARGO COMPARTMENT STA 500I STR 21L IAW SRM 51-40-02-0G-0 & DWG 143A7902 REV: -
